Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Prescribed holonomy for projective structures on compact surfaces


Author: Daniel M. Gallo
Journal: Bull. Amer. Math. Soc. 20 (1989), 31-34
MSC (1980): Primary 30F10; Secondary 57M99
MathSciNet review: 948763
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 30F10, 57M99

Retrieve articles in all journals with MSC (1980): 30F10, 57M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15687-5
PII: S 0273-0979(1989)15687-5